MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACT LEGACY3 SBM IMPLANT 4.2DX10L 3.5MMD PLA; ENDOSSEOUS DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACT LEGACY3 SBM IMPLANT 4.2DX10L 3.5MMD PLA; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 854210
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Component does not engage.

Brand Name
LEGACY3 SBM IMPLANT 4.2DX10L 3.5MMD PLA
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer (Section G)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
anitha mechery
3050 east hillcrest drive
thousand oaks 91362
8057785975
MDR Report Key23578069
Report Number3001617766-2025-008999
Device Sequence Number9398125
Product Code DZE
UDI-Device Identifier10841307102113
UDI-Public(01)10841307102113(10)15001312(17)271107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number854210
Device Lot Number15001312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight175 KG